MathSciNet Relay Station
MathSciNet bibliographic data
MR2495265 (2010a:42098) 42C05
Lubinsky, D. S. Explicit orthogonal polynomials for reciprocal polynomial weights on $(-\infty,\infty)$. Proc. Amer. Math. Soc. 137 (2009), no. 7, 2317–2327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement